# SDR CALA2023033100957

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 45,484 hours, 23,124 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Vane
- Part number: NA
- Condition: Unknown
- Location: Eng 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED T/O AT APPX 100 KTS. FAULTED ENG 2 COMPRESSOR VANE  WITH FADEC 2 CORRELATED FAULTS CH-A AND CH-B VSV ACT/HC/EEC2 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ACCOMPLISHED TSM 75-30-00-810-844 FOUND FAULT ACRONYM SVATK. PER TSM A POWER ASSURANCE TEST 11 AMM 71-00-00-710-013 WAS ACCOMPLISH WITH NO FAULTS PER TSM OK TO RETURN TO SERVICE.
